Homology, Homotopy and Applications

Nonsplit extensions of modular Lie algebras of rank 2

A. S. Dzhumadiľdaev and S. S. Ibraev

Full-text: Open access

Abstract

Second cohomology groups of irreducible representations of classical Lie algebras $A_2, B_2$ and $G_2$ over an algebraically closed field of characteristic $p>h$ are calculated. Here $h$ is the Coxeter number.

Article information

Source
Homology Homotopy Appl., Volume 4, Number 2 (2002), 141-163.

Dates
First available in Project Euclid: 13 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.hha/1139852460

Mathematical Reviews number (MathSciNet)
MR1918187

Zentralblatt MATH identifier
0997.17007

Subjects
Primary: 17B50: Modular Lie (super)algebras
Secondary: 17B20: Simple, semisimple, reductive (super)algebras 17B56: Cohomology of Lie (super)algebras

Citation

Dzhumadiľdaev, A. S.; Ibraev, S. S. Nonsplit extensions of modular Lie algebras of rank 2. Homology Homotopy Appl. 4 (2002), no. 2, 141--163. https://projecteuclid.org/euclid.hha/1139852460


Export citation